# SDR 97ZZZM1131

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS POPPED IN LAP SEAM AT 11 O'CLOCK APPROX STATION 530.  CUTOUT DAMAGED AREA AND REPAIRED PER SRM FIG 4-31.  REPLACED POPPED RIVETS.
